MAUDE Adverse Event Report: EXACTECH, INC. EQUINOXE REPLICATOR PLATE 1.5MM O/S; PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED

EXACTECH, INC. EQUINOXE REPLICATOR PLATE 1.5MM O/S; PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED
Catalog Number 300-10-15
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Code Osteolysis (2377)
Date of Event 07/30/2024
Type of Reportable Event Serious Injury
Event or Problem Description
Approximately 12 year(s), 1 month(s) and 24 day(s) post-operative of an initial left tsa, it was reported via clinical study that the patient experienced aseptic glenoid loosening.Patient was pulled by her dog while holding a leash.The patient was examined through ct scan that revealed some lysis around the inferior pegs.Patient will be observed.The outcome of this event is considered resolved and the case report form indicates that this event is possibly related to the device and unlikely related to the procedure.This was reported through clinical trial study data collection activities and no other information is available at this time.
 
Additional Manufacturer Narrative
(d10) concomitant devices: 300-01-11 - equinoxe, humeral stem primary, press fit 11mm: 2334859.310-01-44 - equinoxe, humeral head short, 44mm (alpha): 2323833.The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.
 
Additional Manufacturer Narrative
Upon reassessment of the reported event, it was determined that this device did not cause or contribute to the reported event.As a result, this device is no longer considered reportable by exactech and this report may be disregarded.

Brand Name
EQUINOXE REPLICATOR PLATE 1.5MM O/S
Common Device Name
PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH
2320 nw 66th ct
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th ct
gainesville, FL 32653
MDR Report Key21047952
Report Number1038671-2024-05100
Device Sequence Number3409121
Product Code KWS
UDI-Device Identifier10885862079381
UDI-Public10885862079381
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K042021
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Reporter Type Manufacturer
Report Source Study
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/21/2022
Device Catalogue Number300-10-15
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/09/2024
Supplement Date Received by Manufacturer01/10/2025
Initial Report FDA Received Date12/31/2024
Supplement Report FDA Received Date01/13/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/21/2012
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11
Outcome Attributed to Adverse Event Other;
Patient Age59 YR
Patient SexFemale
Patient Weight109 KG
Patient RaceWhite